# SDR SIMA20120413010

- Difficulty date: April 13, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N829AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145609
- Aircraft time: 23,888 hours, 21,166 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE STRINGER 19 LEFT BETWEEN FRAMES 52 AND 53 GOUGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED STRINGER 19 LEFT BETWEEN FRAMES 52 AND 53 IAW AEA EO EM-52MR-1434.  THE AIRCRAFT WAS RETURNED TO SERVCE.
